| Model Number |
662H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: was surgery delayed due to the reported event? --> unknown.Was procedure successfully completed? --> unknown.Were fragments generated? --> unknown.If yes, were they removed easily without additional intervention? --> unknown.Patient status/ outcome / consequences --> no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.When the doctor use the suture during surgery, the suture broke easily.There were no adverse patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/06/2020.Additional h3 device evaluation summary: an opened sample of product code 662, lot # pdh912 was returned for analysis.During the visual inspection of the open sample, the swage and attachment area were noted to be as expected.The suture was received dispensed and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the sample, no performance - breakage suture was found and the tested sample met the finished goods requirements.A manufacturing record evaluation was performed for the finished device lot number pdh912, and no non-conformances related to the reported complaint condition were identified.